Table of Contents
ISRN Mathematical Analysis
Volume 2011, Article ID 754718, 23 pages
http://dx.doi.org/10.5402/2011/754718
Research Article

On Inverse Sturm-Liouville Problems with Spectral Parameter Linearly Contained in the Boundary Conditions

Faculty of Mathematical Sciences, University of Tabriz, 29 Bahman Boulevard, Tabriz, Iran

Received 8 October 2011; Accepted 30 October 2011

Academic Editors: O. Miyagaki and A. Peris

Copyright © 2011 I. Dehghani Tazehkand and A. Jodayree Akbarfam. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

I. Dehghani Tazehkand and A. Jodayree Akbarfam, “On Inverse Sturm-Liouville Problems with Spectral Parameter Linearly Contained in the Boundary Conditions,” ISRN Mathematical Analysis, vol. 2011, Article ID 754718, 23 pages, 2011. https://doi.org/10.5402/2011/754718.